American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alexander D. Ioffe. Regular points of Lipschitz functions . Trans. Amer. Math. Soc. 251 (1979) 61-69. MR 531969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] G. A. Kent. A maximum principle for optimal control problems with neutral functional differential systems. Bull. Amer. Math. Soc. 77 (1971) 565-570. MR 0280241.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1